# SDR DALA2021072104116

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs1400-1420 S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 DURING REMOTION OF INTERCOSTAL, CRACK WAS FOUND ON INTERCOSTAL BTW STA 1400 TO 1420 AND S-29R AT AFT CARGO COMPARTMENT. REPAIRED PER SRM 51-70-11. (LP 1880996)
